Remote Access Bulletin of the American Mathematical Society

Bulletin of the American Mathematical Society

ISSN 1088-9485(online) ISSN 0273-0979(print)

 
 

 

The Lefschetz number and fiber preserving maps


Authors: J. C. Becker, A. Casson and D. H. Gottlieb
Journal: Bull. Amer. Math. Soc. 81 (1975), 425-427
MSC (1970): Primary 55B20, 55F05; Secondary 55C20, 57D10
DOI: https://doi.org/10.1090/S0002-9904-1975-13771-2
MathSciNet review: 0410728
Full-text PDF Free Access

References | Similar Articles | Additional Information

References [Enhancements On Off] (What's this?)

  • 1. J. C. Becker, Characteristic classes and K-theory, Proceedings of the Binghampton New York Conference on Topology (to appear). MR 377877
  • 2. J. C. Becker and D. H. Gottlieb, The transfer map and fiber bundles, Topology 211 (1974), 277-288. MR 358772
  • 3. J. C. Becker and D. H. Gottlieb, Applications of the evaluation map and transfer map theorems, Math. Ann. (to appear). MR 358772
  • 4. A. Dold, Transfert des points fixes d'une famille continue d'applications, C. R. Acad. Sci. Paris (to appear).
  • 5. D. H. Gottlieb, Fiber bundles and the Euler characteristic, J. Differential Topology (to appear).
  • 6. D. S. Kahn and S. B. Priddy, Applications of the transfer to stable homotopy theory, Bull. Amer. Math. Soc. 78 (1972), 981-987. MR 46 #8220. MR 309109
  • 7. F. W. Roush, Transfer in generalized cohomology theories, Thesis, Princeton University, Princeton, N. J., 1971.

Similar Articles

Retrieve articles in Bulletin of the American Mathematical Society with MSC (1970): 55B20, 55F05, 55C20, 57D10

Retrieve articles in all journals with MSC (1970): 55B20, 55F05, 55C20, 57D10


Additional Information

DOI: https://doi.org/10.1090/S0002-9904-1975-13771-2

American Mathematical Society